# SDR HNAA2025043000282

- Difficulty date: March 20, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035294 COCKPIT L/H LATERAL OVERHEAD BRACKET IS CRACKED.  REMOVED AND REPLACED COCKPIT L/H LATERAL OVERHEAD BRACKET IAW EMB145 SRM 51-40-02.
